# SDR VO22002F00000

- Difficulty date: December 27, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N122GV
- Make and model: Israel GALAXY
- Aircraft serial: 043
- System (JASC): 3500 · Oxygen System
- Part: Hose
- Part number: 38911050060
- Condition: Failed
- Location: Oxygen Sys
- Part time: 27 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS HOSE FAILED WHERE THE HOSE MEETS ITS END FITTING.  THE HOSE COMPLETELY SEPARATED FROM THE END FITTING.  THE HOSE WAS DATED O1/01.  REPLACED THE SUSPECTED HOSES WITH NEW HOSES (DO NOT USE HOSES THAT THE MFG DATE IS 12/00 THE REMOVED HOSES RETURN TO IA)
